# SDR IPXA1566662

- Difficulty date: May 2, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 27,025 hours, 18,368 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6924182501
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK CARGO DOOR - INTERIOR STRUCTURE - GOUGE IN FRAME - STA 612 - 4" UP FROM BOTTOM.  REPLACED FRAME ANGLE IAW SRM 51-40-02 AND DWG 69-24182.
